# SDR HALA2018102300533

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 107,740 hours, 19,491 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT PACK OFF LIGHT ON DURING DESCENT. DUCT PRESSURE 40 PSI. PERFORMED BITE TEST OF LT PACK TEMP CONTROLLER PER FIM 21-51 F/T 803. NO FAULTS NOTED. OK FOR SVC.
